# SDR DALA2021081204642

- Difficulty date: August 10, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 47,352 hours, 24,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 - CRACK INDICATION FOUND IN HOLE 7 OF THE FRAME 16 RH SIDE DOUBLE AREA. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON FR.16 R/H HOLE #7 DOUBLER JOGGLE AREA AT LEVEL DOOR STOP #7 AS PER ERA 592899-14AD REV. ORIGINAL.(1906792)
